Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A short proof of Jacobi's four square theorem


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 17 (1966), 768-769
MSC: Primary 10.46
DOI: https://doi.org/10.1090/S0002-9939-1966-0195804-7
MathSciNet review: 0195804
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Hurwitz and R. Courant, Funktionentheorie, Springer, Berlin, 1929.
  • [2] E. T. Whittaker and G. N. Watson, Modern analysis, 4th ed., Cambridge Univ. Press, New York, 1927.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.46

Retrieve articles in all journals with MSC: 10.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0195804-7
Article copyright: © Copyright 1966 American Mathematical Society